×

An inequality concerning random linear functionals on a linear space with a random norm and its statistical application. (English) Zbl 0123.34906

PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. Hájek: Линейная оценка средней стационарного случайного процесса с выпуклой корреляционной функцией. Czech. Math. Journ., 6 (81), 1956, 94-117.
[2] J. Hájek: Predicting a Stationary Process when the Correlation Function is Convex. Czech. Math. Journ., 8 (83), 1958, 150-154. · Zbl 0080.13003
[3] J. Hájek: On a Simple Linear Model in Gaussian Processes. Trans. Second Prague Conf. Inf. Theory, etc., Praha, 1960.
[4] J. Hájek: On Linear Estimation Theory for an infinite Number of Observations. Teorija Verojatnostej, VI, 1961, 182-193.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.